Research Repository

Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values

Qi, Feng and Cerone, Pietro and Dragomir, Sever S and Srivastava, Hari (2009) Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values. Applied Mathematics and Computation, 208 (1). pp. 129-133. ISSN 0096-3003

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, alternative proofs are provided for monotonic and logarithmically convex properties of the one-parameter mean values J(r) and for monotonic properties of the product J(r)J(-r) on (-∞,∞).

Item Type: Article
Uncontrolled Keywords: ResPubID17448, alternative proofs, monotonicity, logarithmic convexity, one-parameter mean values
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 11 May 2012 01:38
Last Modified: 11 May 2012 01:38
URI: http://vuir.vu.edu.au/id/eprint/4538
DOI: 10.1016/j.amc.2008.11.023
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar